# SDR 02337652A

- Difficulty date: December 3, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE.  THE AIRCRAFT WAS FERRIED TO IAD FOR MAINTENANCE.  MAINTENANCE PERSONNEL SECURED THE CONNECTOR FOR THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
